# SDR CALA2022112303194

- Difficulty date: November 23, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 80,957 hours, 11,375 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R AFT FUEL PUMP CAS MSG HEADED TO HNL.SPEAKING TO TOMC NOW R AFT BOOST PUMP CIRCUIT BREAKERS (C371) OPENED (PULLED) & AT AFT FUEL PUMP SWITCH AT P5 PANEL. WHEN CLEARING DEFERRED COMPLIED WITH MEL COLLERED AT P6-4 PER MEL 2822N. INOP LIGHT LENS COVER INSTALLED ITEM, REMOVE COVER AND RETURN TO SPARE BULB CONTAINER.  APPROVED MEL 2822N RIGHT AFT FUEL BOOST PUMP INOP. TS PER FIM 28-22 FAULT TREE 801 D1540 AT M335 RIGHT AFT FUEL BOOST PUMP AND PUMP ACCESS PANEL & SSM28-22-01-102.1 & WDM 28-22-11-1.1 PG1.1. NO PWR (115VAC)AT SECURED. 16 HOURS TO ISOLATE FAULTS. PIN #2 ON CONNECTOR D1540 (R AFT BOOST PUMP). NEEDS BOOST PUMP OPS TEST/INSULATION RESISTANCE TEST REF 28-22-00/501. FOUND K10702 R/AFT PUMP GFI CONT RELAY TRIPPED. PERFORMED FIM TASK 28-22 FAULT TREE 831. ALL CHECKS NORMAL UP TO BLOCK 5. PERFORMED AC FUEL PUMPS-INSPECTION RESISTANCE TEST PER AMM TASK OVERHEAD PUSH SWITCH. OK FOR SERVICE. 28-22-00-760-801 FOR RIGHT AFT BOOST PUMP. THE TEST IA PASSED. RUN THE PUMP AND HEARED THE PUMP IS WORKING. REMOVED MEL STICKER. MAKE SURE C/B IS PUSHED IN AND RELAMPED RIGHT AFT VERIFIED ACCOMPLISHMENT OF CDCCL STEPS RELATED TO RIGHT AFT FUEL PUMP AC INSULATION RESISTANCE TEST REF AMM TASK 28-22-00-760-801, IDT C/W. OK TO CONTINUE.
